# SDR GTIA2019101764704

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 30,010 hours, 13,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED ELECTRICAL BURNING SMELL IN FORWARD GALLEY. DIVERTED TO ABQ, UNDERWEIGHT /SMOOTH LANDING -NO OVERWEIGHT LANDING VRTA 1.32 WAS IN LIMITS IAW AMM 05-51-11. INSPECTED CABIN LIGHTS OPERATED COFFEE MAKERS AND INSPECTED EQUIPMENT BAYS IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE SMELL. FIRE DEPARTMENT BOARDED PLANE AFTER LANDING WITH A ODOR DETECTING DEVICE. REPORTED NO ODOR OR BURNING SMELL DETECTED.
